# SDR CALA2014021290364

- Difficulty date: February 12, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 68,870 hours, 25,216 cycles
- Engine: Pwa PW2040
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Defective
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SULFUR OZONE LIKE ODOR IN CABIN.  CREW HAS RUN QRH CHECKLIST WITH NO EFFECT, AT THIS POINT FLIGHT IS CONTINUING ON & CREW WILL MONITOR.  PERFORMED SMOKE FUMES IN CABIN CHECK IAW AMM 05-51-56 & FOUND PRIMARY EQUIPMENT COOLING FAN BLADES RUBBING IN CASING WITH SUBSTANTIAL VIBRATION.  R & R SAME IAW AMM 21-58-06.  FAN OPERATIONS CHECKED GOOD & NO FUMES DETECTED IN THE FLIGHT COMPARTMENT OR EE BAYS, AIRCRAFT OK FOR SERVICE.
